HI, thanks for using healthcare magic
Though it is reported that some antibiotics can interfere with oral contraceptives the medical evidence is unclear.
There are some antibiotics that are thought to be more likely to have an effect such as rifampicin
which is an antibiotic used for TB or rifabutin
. Most medical studies looking at other commonly used antibiotics fail to show an interaction.
Normally though, despite the lack of any evidence it is normally suggested that a woman on antibiotics should use another form of contraception
while on the antibiotics and for at least 7 days after the last dose of the antibiotics was taken.
If you did not use either of the antibiotics mentioned then there is less chance of an interaction and since you were sexually active 4 days after completion of your antibiotic course,this further reduces the chance of pregnancy
The chances of pregnancy, once you were consistently using your birth control is very small.
I hope this helps